Illinois Journal of Mathematics

Boundary behavior of temperatures, Part 2

J. R. Hattemer

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 10, Issue 3 (1966), 466-469.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054998

Digital Object Identifier
doi:10.1215/ijm/1256054998

Mathematical Reviews number (MathSciNet)
MR0221101

Zentralblatt MATH identifier
0142.07701

Subjects
Primary: 35.62

Citation

Hattemer, J. R. Boundary behavior of temperatures, Part 2. Illinois J. Math. 10 (1966), no. 3, 466--469. doi:10.1215/ijm/1256054998. https://projecteuclid.org/euclid.ijm/1256054998


Export citation